Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 229, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Nov 10, 2012, 7:10 PM CST for Butler County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 10, 2012, 7:10 PM CST (01:10 UTC)
- Expired
- Nov 10, 2012, 7:45 PM CST
- In force
- 35 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Butler County, NE
The radar
The Omaha radar (KOAX), 72 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 3:36 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
431
WUUS53 KOAX 110110
SVROAX
NEC023-110145-
/O.NEW.KOAX.SV.W.0229.121111T0110Z-121111T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
710 PM CST SAT NOV 10 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 745 PM CST
* AT 708 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF DUNCAN TO GRESHAM...
OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF COLUMBUS TO 18
MILES NORTHEAST OF YORK...AND MOVING EAST AT 60 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
DAVID CITY...BELLWOOD...RISING CITY...BRAINARD...ULYSSES...
DWIGHT...OCTAVIA...LINWOOD...BRUNO...ABIE...
GARRISON AND SURPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4139 9734 4139 9732 4138 9730 4138 9714
4142 9692 4107 9694 4105 9737 4139 9737
TIME...MOT...LOC 0108Z 260DEG 50KT 4134 9739 4107 9736
WIND...HAIL 60MPH 0.75IN
$$
BOUSTEAD3 follow-up statements
334
WWUS53 KOAX 110118
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
718 PM CST SAT NOV 10 2012
NEC023-110145-
/O.CON.KOAX.SV.W.0229.000000T0000Z-121111T0145Z/
BUTLER NE-
718 PM CST SAT NOV 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CST FOR BUTLER COUNTY...
AT 713 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLWOOD TO 6 MILES SOUTH OF RISING CITY...OR ALONG
A LINE EXTENDING FROM 7 MILES SOUTHEAST OF COLUMBUS TO 21 MILES
NORTHEAST OF YORK...MOVING EAST AT 55 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
DAVID CITY...BELLWOOD...RISING CITY...BRAINARD...ULYSSES...DWIGHT...
OCTAVIA...LINWOOD...BRUNO...ABIE...GARRISON AND SURPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4139 9734 4139 9732 4138 9730 4138 9714
4142 9692 4107 9694 4105 9737 4139 9737
TIME...MOT...LOC 0113Z 252DEG 48KT 4136 9726 4111 9732
WIND...HAIL 60MPH 0.75IN
$$
BOUSTEAD104
WWUS53 KOAX 110126
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
726 PM CST SAT NOV 10 2012
NEC023-110145-
/O.CON.KOAX.SV.W.0229.000000T0000Z-121111T0145Z/
BUTLER NE-
726 PM CST SAT NOV 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CST FOR NORTHEASTERN BUTLER COUNTY...
AT 722 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLWOOD TO ULYSSES...OR ALONG A LINE EXTENDING
FROM 10 MILES EAST OF COLUMBUS TO 27 MILES NORTHEAST OF YORK...
MOVING EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE
DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
DAVID CITY...BELLWOOD...BRAINARD...OCTAVIA...LINWOOD...BRUNO...
ABIE AND GARRISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4138 9728 4138 9714 4142 9692 4115 9693
4114 9726
TIME...MOT...LOC 0122Z 258DEG 48KT 4138 9716 4114 9721
WIND...HAIL 60MPH 0.75IN
$$
BOUSTEAD493
WWUS53 KOAX 110136
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
736 PM CST SAT NOV 10 2012
NEC023-110146-
/O.EXP.KOAX.SV.W.0229.000000T0000Z-121111T0145Z/
BUTLER NE-
736 PM CST SAT NOV 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY
WILL EXPIRE AT 745 PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE...
AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 4138 9728 4138 9714 4142 9692 4115 9693
4114 9726
TIME...MOT...LOC 0136Z 260DEG 50KT 4138 9716 4114 9721
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 6:00 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Nov 10, 6:00 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 600 PM CST SAT NOV 10 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY DISTINCT FRONT IS IN PLACE ACROSS THE AREA TODAY...WITH WARM SECTOR OVERTAKING THE AREA. SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES UPPER-LEVEL LOW CENTERED IN SOUTHEAST BC/NORTHERN ID/NORTHWEST MT. 500MB HEIGHT FALLS UP TO 110M EXTENDED TO THE EAST OF THE LOW...WITH STEEPEST FALLS ACROSS THE ROCKIES. STRONGEST UPPER-LEVEL JET OF AROUND 135-145KT HAD ROUNDED THE BASE OF THE TROUGH AND WAS FOCUSED ACROSS NM/AZ/SOUTHERN CO...THOUGH 100KT JET STREAK STILL WAS IN PLACE BEHIND IT AND WAS AIDING IT DIGGING THROUGH THE DAY. STEEPEST 700-500MB TEMPERATURE DIFFERENCE WAS CENTERED FROM NEB/KS INTO SOUTHERN MO/NORTHERN AR. 850MB LOW AT 12Z WAS CENTERED IN NORTHEAST CO...WITH WARM FRONT EXTENDING FROM THERE THROUGH WESTERN NEB/EASTERN SD/CENTRAL MN AND INTO NORTHERN MI. WARM SECTOR WAS NOT ESPECIALLY MOIST...WITH 8C+ DEWPOINTS CONFINED TO A NARROW CORRIDOR FROM WESTERN TX THROUGH OK INTO MO/EASTERN IA/WESTERN IL/SOUTHEAST MN. SURFACE LOW AT 21Z WAS CENTERED IN NORTHWEST KS/SOUTHWEST NEB...WITH SHARP WARM FRONT EXTENDING FROM THERE THROUGH KBVN TO KSUX...AND WITH A CU FIELD DEVELOPING ALONG THE FRONT. MUCH COLDER AIR WAS IN PLACE BENEATH STRATUS FROM NORTH CENTRAL TO SOUTHWEST NEB AND NORTHWESTWARD...WITH SNOW REPORTED IN WESTERN NEB/WESTERN SD.. MAIN FORECAST CONCERNS CONTINUE TO BE CONVECTIVE POTENTIAL THIS LATE AFTERNOON/EVENING...AND ABRUPT TRANSITION TO COLDER WEATHER AND SOME MIXED PRECIP TONIGHT. SHRA ASSOCIATED WITH ACCAS IN SOUTHEAST NEB SHOULD CONTINUE TO MOVE OUT OF THE AREA THIS AFTERNOON...WHILE SHRA/TSRA INCREASE IN COVERAGE ALONG THE WARM FRONT. OVERALL...STILL BELIEVE ACTIVITY WILL EVOLVE QUICKLY INTO A LINE OF STORMS ALONG THE FRONT. THE FASTER THIS HAPPENS...THE LESS LIKELY SEVERE WEATHER WOULD BE WITH THAT ACTIVITY. ANY ACTIVITY THAT CAN INITIATE AND MAINTAIN ITSELF AHEAD OF THE FRONT HAS A BETTER CHANCE TO PRODUCE SEVERE WEATHER...BUT THIS IS STILL NO SLAM DUNK. MOISTURE...THOUGH NOT BAD FOR NOVEMBER...IS STILL NOT GREAT...WITH 20F TEMP/DEWPOINT DEPRESSIONS...AND WINDS ARE LARGELY VEERED IN THE WARM SECTOR AHEAD OF THE FRONT /WITH A FEW NOTABLE EXCEPTIONS IN CENTRAL NEB...SUCH AS KAUH AND KOLU/. MAIN THREAT WOULD BE HAIL...WITH A SECONDARY THREAT OF WIND. COLD FRONT WILL SWEEP THROUGH THE CWA TONIGHT...BRINGING PRECIPITATION AND A MUCH COLDER AIRMASS. BELIEVE PRECIPITATION WILL BE IN A NARROW BAND TIED TO THE FRONT...AS STABILITY INCREASES RAPIDLY BEHIND THE FRONT. COLD AIR WILL COME IN RAPIDLY ENOUGH TO ALLOW THE POTENTIAL FOR THE VERY BACK EDGE OF PRECIP TO BE MIXED WITH SLEET AND SNOW. BELIEVE THREAT FOR FZRA IS LIMITED BY DEPTH OF COLD AIR BENEATH THE WARM NOSE...WHICH IS ONLY A DEGREE OR TWO ABOVE FREEZING. SINCE PRECIP WILL BE WINDING DOWN AS IT CHANGES OVER...THINK LITTLE OR NO ACCUMULATION IS LIKELY IN MOST PLACES. POSSIBLE EXCEPTION WOULD BE IN NORTHEAST NEBRASKA...WHICH COULD SEE AROUND A HALF INCH OF SLEET AND SNOW TONIGHT. TEMPS WILL RISE ONLY A LITTLE ON SUNDAY...WITH STRONG COLD AIR ADVECTION COUNTERED BY SKIES BECOMING SUNNY. ON SUNDAY NIGHT...CLEAR SKIES AND WEAKENING WINDS...ALONG WITH COLD AIRMASS...WILL ALLOW TEMPS FALL WELL INTO THE TEENS TO LOWER 20S ACROSS THE AREA. SLOW RECOVERY WILL BEGIN ON MONDAY AND CONTINUE INTO TUESDAY...AS WESTERLY WINDS ON MONDAY BECOME SOUTHWESTERLY ON TUESDAY...ALLOWING SOME WARM AIR ADVECTION. AIRMASS WILL REMAIN DRY THROUGH TUESDAY. MAYES .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY QUIET WEATHER CONTINUES EARLY IN THE PERIOD AS ZONAL FLOW ALOFT ALLOWS SOUTHERLY FLOW TO CONTINUE WITH MILD TEMPERATURES. A WEAK FRONT MOVES INTO THE AREA ON THURSDAY...BUT MOISTURE REMAINS MARGINAL AND THUS WILL KEEP POPS OUT...BUT JUST HIT THE CLOUDS A LITTLE HARDER. MAIN FORECAST PROBLEM WILL BE TIMING OF THE NEXT TROUGH LATE IN THE WEEK OR EARLY IN THE WEEKEND AS MODELS CONTINUE TO HAVE TROUBLE RESOLVING THE SPEED AND STRENGTH OF THE SYSTEM. MODELS HAVE NOW BACKED OFF JUST A LITTLE BIT ON THE TIMING...HOLDING OFF PRECIPITATION CHANCES UNTIL FRIDAY NIGHT...AND MORESO ON SATURDAY. STILL LOOKS WARM ENOUGH FOR AN ALL RAIN MENTION AT THIS TIME...BUT NO THUNDER AS INSTABILITY JUST ISN/T THERE RIGHT NOW. DEWALD && .AVIATION... 00Z TAFS FOR KOFK...KOMA AND KLNK. ONGOING CONVECTION/THUNDERSTORMS WILL BE THE MAIN AVIATION ISSUE THROUGH TONIGHT. PRECIPITATION IS ALREADY OCCURRING AT KOFK AND CEILINGS HAVE FALLEN TO MVFR. EXPECT SIMILAR CONDITIONS AT KOMA AND KLNK IN THE NEXT THREE HOURS ALONG WITH THE MAIN WIND SHIFT. DECIDED TO KEEP CEILINGS WITHIN MVFR RANGE BUT LOWERED KLNK AND KOMA TO 1000 FEET. CAN/T RULE OUT HIGH IFR CONDITIONS BUT CONFIDENCE WAS TOO LOW TO INCLUDE IN THE FORECAST. EXPECT MVFR CONDITIONS TO BREAK EARLY TOMORROW MORNING...AROUND 12Z-15Z...THOUGH WINDS WILL REMAIN STRONG OUT OF THE NORTHWEST. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Nov 10, 4:01 PM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 401 PM CST SAT NOV 10 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-111215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 401 PM CST SAT NOV 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NEBRASKA THIS EVENING. A FEW OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL THE MAIN THREAT AND DAMAGING WINDS A SECONDARY THREAT. STORMS WILL MOVE RAPIDLY TOWARD THE NORTHEAST THIS EVENING...FORMING INTO A LINE THAT WILL MOVE ACROSS THE AREA AND DIMINISH IN STRENGTH LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF DAMAGING WINDS OR HAIL OF ANY SIZE ARE APPRECIATED. REPORTS OF ACCUMULATING SNOW OR SLEET TONIGHT ALSO WOULD BE APPRECIATED. MAYES
In the hours before
Special weather statement, Nov 10, 4:59 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
459 PM CST SAT NOV 10 2012
NEZ030-102330-
BOONE NE-
459 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 530 PM CST...
AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF BELGRADE...OR 36
MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 85 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALBION...CEDAR RAPIDS...PETERSBURG AND PRIMROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.
&&
LAT...LON 4176 9825 4187 9818 4188 9809 4187 9795
4180 9788 4177 9788 4151 9797 4151 9804
4150 9804 4150 9809 4148 9810 4148 9829
4164 9829
TIME...MOT...LOC 2255Z 201DEG 72KT 4144 9823
BOUSTEADSpecial weather statement, Nov 10, 5:21 PM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 521 PM CST SAT NOV 10 2012 NEZ016-017-030-031-102345- BOONE NE-ANTELOPE NE-PIERCE NE-MADISON NE- 521 PM CST SAT NOV 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE...EASTERN ANTELOPE...PIERCE AND NORTHWESTERN MADISON COUNTIES UNTIL 545 PM CST... AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLAINVIEW TO NEWMAN GROVE...OR ALONG A LINE EXTENDING FROM 39 MILES EAST OF ONEILL TO 29 MILES SOUTHWEST OF NORFOLK...AND MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PIERCE...PLAINVIEW...BATTLE CREEK...OSMOND...OAKDALE...MEADOW GROVE...TILDEN...BRUNSWICK...FOSTER AND MCLEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4241 9800 4240 9746 4189 9747 4171 9801 TIME...MOT...LOC 2320Z 212DEG 59KT 4237 9788 4178 9788 BOUSTEAD
Special weather statement, Nov 10, 6:20 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
620 PM CST SAT NOV 10 2012
NEZ042-110045-
PLATTE NE-
620 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL
645 PM CST...
AT 616 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR SILVER CREEK...OR 22 MILES
SOUTHWEST OF COLUMBUS...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLATTE CENTER...DUNCAN...MONROE AND TARNOV.
LAT...LON 4166 9762 4160 9727 4136 9749 4136 9752
4134 9756 4133 9759 4139 9760 4140 9770
4153 9771
TIME...MOT...LOC 0016Z 210DEG 35KT 4128 9774
BOUSTEADSpecial weather statement, Nov 10, 6:56 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CST SAT NOV 10 2012
NEZ015-033-034-110130-
THURSTON NE-BURT NE-CUMING NE-
656 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR THURSTON...NORTHWESTERN BURT
AND NORTHEASTERN CUMING COUNTIES UNTIL 730 PM CST...
AT 655 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR BEEMER...OR 34 MILES EAST OF
NORFOLK...MOVING NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PENDER...MACY...WALTHILL...BEEMER...BANCROFT...ROSALIE AND THURSTON.
LAT...LON 4221 9635 4217 9635 4213 9631 4212 9627
4210 9627 4178 9686 4197 9688 4227 9675
4226 9673 4228 9672 4228 9666
TIME...MOT...LOC 0055Z 227DEG 45KT 4195 9676
BOUSTEADLocal storm report, Nov 10, 7:08 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
708 PM CST SAT NOV 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 3 S MONROE 41.43N 97.60W
11/10/2012 E0.75 INCH PLATTE NE PUBLIC
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:20 PM CST | Special Weather Statement | OAX | Platte | 25 min |
| Nov 10, 6:29 PM CST | Severe Thunderstorm Warning | OAX | Platte | 31 min |
| Nov 10, 6:56 PM CST | Special Weather Statement | OAX | Cuming, Thurston | 34 min |
| Nov 10, 7:24 PM CST | Severe Thunderstorm Warning | OAX | Butler, Colfax, Cuming, Dodge, Saunders, Stanton | 36 min |
| Nov 10, 7:53 PM CST | Special Weather Statement | OAX | Burt, Dodge, Thurston, Washington | 52 min |
| Nov 10, 8:35 PM CST | Special Weather Statement | OAX | Gage, Johnson | 40 min |
| Nov 10, 8:38 PM CST | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe | 26 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.